Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes bleeding after taking primolut N?

hi.
i m taking primolut N on my Dr. advice as i just had miscarriage before using it. but after taking this medicine for a week i m got dirty water and alittle bleeding. i am wondering why is it so??? and what does it indicate/sign for??
thanks.. if you reply
Fri, 26 Jun 2020
Report Abuse
OBGYN 's  Response
Hi,

According to the description the possible causes of your spotting and discharge are:
- While using progesterone tablets, if you do not maintain the same time for intake or miss the pill, that can lead to intermenstrual spotting and brownish discharge.
- If you have not undergone dilatation and curretage after the abortion, if there is any possibility of retained products of conception inside the uterus, that may lead to spotting and discharge.

The steps that can help you are:
- Try to take the tablets according to the schedule as advised by your doctor.
- Don't miss the time or the tablet.
If the spotting persist, even after using like this, please consult your gynecologist once, get examined and undergo an ultrasound. This can help in finding the possible cause of your problem and treatment can be planned accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sree Gouri S. R., OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Abortion


What causes bleeding after taking primolut N?

Hi, According to the description the possible causes of your spotting and discharge are: - While using progesterone tablets, if you do not maintain the same time for intake or miss the pill, that can lead to intermenstrual spotting and brownish discharge. - If you have not undergone dilatation and curretage after the abortion, if there is any possibility of retained products of conception inside the uterus, that may lead to spotting and discharge. The steps that can help you are: - Try to take the tablets according to the schedule as advised by your doctor. - Don t miss the time or the tablet. If the spotting persist, even after using like this, please consult your gynecologist once, get examined and undergo an ultrasound. This can help in finding the possible cause of your problem and treatment can be planned accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sree Gouri S. R., OBGYN